# SDR A6WA200540102

- Difficulty date: March 16, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CARGO FLOOR SUPPORT ANGLE AT FS 621 CRACKED .5 INCH LONG.  (M)  REMOVED CRACKED SECTION OF FLOOR SUPPORT ANGLE AT FS 621 RT AND INSTALLED REPAIR ANGLE IAW MDG REO. (K)
